# SDR CA980113012

- Difficulty date: December 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Panels
- Condition: Moisture
- Location: Flt Engineer
- Stage of operation: CL
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT DELAYED DUE TO HIGH HUMIDITY IN F/E PANELS.  HUMIDITY REMOVED, SYSTEMS SERVICED.  AIRCRAFT FLOWN TO MAIN BASE FOR INVESTIGATION.  AFTER AIRBORNE, EXCESSIVE HUMIDITY OCCURRED AGAIN.  SEVERAL ENGINE INDICATORS FAILED; AURAL WARNING BECAME VERY WEAK, AIRCRAFT ESS BUS FAILED AND NR 1 OUTBOARD BOOST PUMP CIRCUIT BREAKER TRIPPED.  EXCESSIVE AMOUNT OF WATER FOUND IN THE F.E.S.C. AND IN ALL AVIONIC COMPONENTS DUE TO BLOCKAGE OF COLD AIR PLENUM DRAINS.  CLEARED ALL DRAINS, DRIED UP ALL F.E.S.C. AND AVIONIC COMPONENTS.  RUNUP OK.
